Visual defects reported with Levitra

Patients taking Levitra (vardenafil) for the treatment of erectile dysfunction should be warned to stop taking the product and to consult a physician immediately if they develop any sudden visual defects.

The warning has been issued following reports of visual defects and cases of non-arteritic ischaemic optic neuropathy in patients taking Levitra and other PDE5 inhibitors.

Further information: Bayer Plc, Strawberry Hill, Newbury, Berks RG14 1JA. Tel: (01635) 563000.

Want news like this straight to your inbox?
Sign up for our bulletins

Have you registered with us yet?

Register now to enjoy more articles and free email bulletins

Register
Already registered?
Sign in

Register or Subscribe to MIMS

GPs can get MIMS print & online and GPonline for free when they register online – take 2 minutes, and make sure you get your free MIMS access! If you're not a GP, you can subscribe to MIMS for full access.

Register or subscribe

MIMS Dermatology

Read the latest issue online exclusively on MIMS Learning.

Read MIMS Dermatology

MIMS Adviser

Especially created for prescribing influencers.

Request free copy

Mobile apps

MIMS: access the full drug database and quick-reference tables on the go

MIMS Diagnosis and Management: concise information on signs and symptoms, investigations and diseases